# SDR ASAA2018021223523

- Difficulty date: February 12, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 7,440 hours, 2,538 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED ON RECALL.  ACFT GROUNDED.  INTERROGATED THE LEFT PTFC,  FOUND FAULT 21-51123.  PERFORMED FIM 21-62, TASK 893,  BITE CHECK PASSED.  FOUND TO BE INTERMITTENT FAULT.
